MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK SPHERE TOTAL KNEE SYSTEM; GMK-SPHERE TIBIAL INSERT E-CROSS - FLEX 4L - 12MM

MEDACTA INTERNATIONAL SA GMK SPHERE TOTAL KNEE SYSTEM; GMK-SPHERE TIBIAL INSERT E-CROSS - FLEX 4L - 12MM
Model Number 02.12.E0412FL
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 02/04/2026
Type of Reportable Event Serious Injury
Event or Problem Description
At about 2 weeks from primary, the patient came in due to a dissociation of the insert from the tibial tray and the cause is unknown.The surgeon upsized the tray from a 12mm to a 13mm to prevent future dislocation.The surgery was completed successfully.The surgeon believed it wasn`t seated correctly during the initial surgery.
 
Additional Manufacturer Narrative
Batch review performed on 11 febr 2026.Gmk-spherika 02.12.E0412fl gmk-sphere tibial insert e-cross - flex 4l - 12mm (k202022) lot: 2433527: (b)(4) items manufactured and released on 27-jan-2025.Expiration date: 2030-jan-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Gmk-spherika 02.07.1202r tibial tray fix cemented s.2r (k090988) lot: 2433855: (b)(4) items manufactured and released on 24-feb-2025.Expiration date: 2030-feb-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: based on the information available no definitive root cause can be established.Considering previous similar events and the surgeon's comment, it is likely that the insert was not correctly inserted in the tibial baseplate during the primary surgery but this cannot be confirmed.The investigation does not indicate any potential manufacturing related issue or systemic deficiency.

Brand Name
GMK SPHERE TOTAL KNEE SYSTEM
Common Device Name
GMK-SPHERE TIBIAL INSERT E-CROSS - FLEX 4L - 12MM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key24504539
Report Number3005180920-2026-00168
Device Sequence Number21299760
Product Code JWH
UDI-Device Identifier07630971261839
UDI-Public07630971261839
Combination Product (Y/N)N
PMA/510(K) Number
K202022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.12.E0412FL
Device Lot Number2433527
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2026
Initial Report FDA Received Date03/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale